Lemsip Max Cold & Flu Decongestant Hot Drink Lemon 10 Pack

Lemsip Max Cold & Flu Decongestant Hot Drink Lemon 10 Pack

Sale price
$17.99
Regular price
$17.99
Lemsip Max Cold & Flu Decongestant Hot Drink provides temporary relief of: Blocked or Runny Nose Headache and Fever Sore Throat Body Aches and Pains Each capsule contains Paracetamol 1000mg,...
Tax included.
Availability: In stock
SKU: 2186195
Quantity must be 1 or more

Lemsip Max Cold & Flu Decongestant Hot Drink provides temporary relief of:

  • Blocked or Runny Nose
  • Headache and Fever
  • Sore Throat
  • Body Aches and Pains

Each capsule contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Directions

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Dosage

Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

Wishlist Products

You have no items in wishlist.